Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Complextion getting lighter with pimples. Used Lomela cream, black spots increasing. Best treatment?

Hi, i m Amit, and i m just 17 years old, before 2 years my face was fair and clean bt as i grow it started becoming less fair and pimples incurred. Then my friend sugest me to use the cream named Lomela, i used this daily at night, my face become fair bt the pimples and black spots are increasing, and its really irriteting, my skin is becoming twice color skin, what should i do now?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi, Amit
Thanks for your query.
So you have two concerns , You have pimples and secondly your skin colour is getting darker and dark spots on face.
First of all I suggest to stop using lomela as it contains momatosone, a steroid (along with tretinoin and hydroquinone),which can cause side effects on face if used for long time.The fair colour you feel is actually hypo pigmentation caused by momatosone.

Instead of self medication I suggest you to meet a dermatologist for treatment of acne in the form of creams, oral medications and chemical peels.

Peels will also help in improving skin tone and reduce dark spots.

Once acne is under control treatment for dark spots can be started.

Hope this solves your query.
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor